# SDR AALA951145

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connectors
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS FROM PAX SEAT ROWS 8B TO 12B AND 7H TO 12H INOPERATIVE.  RESECURED LOOSE EMERGENCY EXIT LIGHT CONNECTORS AT PAX SEATS 8B TO 12B AND 7H TO 12H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
